Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC FIELDER XT; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC FIELDER XT; GUIDE WIRE
Catalog Number
AGP140002
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Wire was knuckled and physician was trying to advance the wire but it would not go.When attempting to remove the wire, the tip broke off in the patient's artery.Broken tip was jailed with a stent.No adverse affect to the patient.
New Search
Submit an Adverse Event Report
Brand Name
FIELDER XT
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
20826594
Report Number
3004718255-2024-00343
Device Sequence Number
18593498
Product Code
DQX
UDI-Device Identifier
04547327072854
UDI-Public
(01)04547327072854(17)251231(10)230123A381
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
12/02/2024
Report Date
(Section F)
12/02/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/31/2025
Device Catalogue Number
AGP140002
Device Lot Number
230123A381
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
09/25/2024
Device Age
20 MO
Event Location
Hospital
Date Report to Manufacturer
12/02/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
40 YR
Patient Sex
Male
Date Report Sent to FDA
12/02/2024